一、个人简介
曹明响,安徽霍邱人,理学博士,教授,博士生导师,安徽师范大学“学科骨干人才”,2014年博士毕业于北京理工大学(导师:徐兴忠),目前主要从事高维数据统计推断领域的研究工作。
Email:caomingx@163.com
二、获奖
安徽师范大学“科研新秀”(2018)
安徽省教学成果一等奖(6/6,2018)
安徽省研究生教学成果二等奖(5/6,2019)
安徽师范大学本科教学成果二等奖(1/4,2019)
安徽省教学成果二等奖(10/12,2023)
指导学生参加全国大学生市场调查大赛、统计建模大赛、数学竞赛、数学建模竞赛、全国应用统计专业学位研究生案例大赛共获得国家级奖10余项,省级奖30余项。
三、教学研究
安徽省教学团队《数理统计》带头人
安徽省质量工程教研重点项目负责人
在《数学通报》、《中学数学教学》、《中学数学研究》等期刊上发表论文8篇.
四、主持的主要科研项目
1. 国家社会科学基金一般项目,23BTJ066,2023-2026.
2. 国家自然科学基金青年,11601008,2017-2019.
3. 国家自然科学基金数学天元项目,11526070,2016-2016.
4. 教育部人文社科青年项目, 22YJC910001,2022-2025.
5. 全国统计科学研究一般项目, 2020LY002,2020-2022.
6. 安徽省自然科学基金面上项目,2108085MA09,2021-2023.
7. 安徽省自然科学青年项目,1508085QA11,2015-2018.
五、代表性论文(以下通讯作者用“*”注明)
发表学术论文40余篇,主要代表作如下:
1. Cao M.*, Chen Z., Xu K. and He D., A scale-invariant test for linear hypothesis of means in high dimensions, Statistical Papers, 2024,65: 3477-3497.
2. Cao M.* and Liang S., A generalized likelihood ratio test for linear hypothesis of k-sample means in high dimension, Communications in Statistics-Theory and Methods, 2023,52: 8725-8737.
3. Cao M.*, Zhao Y., Xu K., He D. and Huang X., A high-dimensional test for multivariate analysis of variance under a low-dimensional factor structure, Communications in Mathematics and Statistics, 2022, 10: 581-597.
4. Cao M., Sun P. and Park J.*, A simultaneous test of mean vector and covariance matrix in high-dimensional settings, Journal of Statistical Planning and Inference, 2021, 212: 141-152.
5. Xu K.* and Cao M., Distance-covariance-based tests for heterosce- dasticity in nonlinear regressions, Science China-Mathematics, 2021, 22: 2327-2356.
6. Cao M.*, Sun P., He D., Wang R., Xu X., A test on linear hypothesis of k-sample means in high-dimensional data, Statistics and Its Interface, 2020, 13: 27-36.
7. Cao M., Park J.*, He D., A test for the k sample Behrens-Fisher problem in high dimensional data, Journal of Statistical Planning and Inference, 2019, 201: 86-102.
8. Cao M,* and He D., Admissibility of linear estimators of the common mean parameter in general linear models under a balanced loss function, Journal of Multivariate Analysis, 2017, 153: 246-254.
9. Cao M.*, Admissibility of linear estimators for the stochastic regression coefficient in a general Gauss-Markoff model under a balanced loss function, Journal of Multivariate Analysis, 2014, 124: 25-30.
10.Cao M.*,Φ admissibility of stochastic regression coefficients in a general multivariate random effects model under a generalized balanced loss function, Electronic Journal of Statistics, 2012, 6: 2332-2346.
11.Cao M.*, Φ admissibility for linear estimators on regression coefficients in a general multivariate linear model under balanced loss function, Journal of Statistical Planning and Inference, 2009, 9: 3354-3360.
六、招生方向
概率论与数理统计(博士研究生)、统计学(学硕)、应用统计(专硕)